MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of refp0459 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (refp0459) have been reported from the same facility in mexico.
 
Event or Problem Description
It was reported the needle extension has an injection port which fills with blood when venous return from the catheter port is verified.Hematic residues in the injection port segment can lead to bloodstream infection and/or clot formation with the risk of huber needle obstruction.It was reported this occurred with 4 devices.This report addresses the fourth device.

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13552269
Report Number3006260740-2022-00404
Device Sequence Number5186565
Product Code FPA
UDI-Device Identifier00801741065866
UDI-Public(01)00801741065866
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number2205220
Device Lot NumberREFP0459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown